# SDR HEEA076498

- Difficulty date: October 5, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N6106C
- Make and model: Bell 412EP
- Aircraft serial: 36257
- Aircraft time: 388 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 412010219101
- Condition: Torn
- Location: Pendulum Damper
- Part time: 388 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAL ON PENDULUM DAMPER TORN CAUSING LOSS OF GREASE AND WEAR ON INNER RACE.
